# SDR CA080707007

- Difficulty date: April 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 16,225 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Condition: Worn
- Location: Control Tube
- Part time: 16,227 hours
- Component: Control Tube
- Component part number: 12614015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSP IT WAS NOTICE THAT THE LT CONTROL TUBE WAS ROUGH AS IT WAS PULLED OUT AND PUSHED IN. AFTER TAKING IT OFF, IT WAS NOTICED THAT THE BEARINGS HAD WORN THE TUBE TO ITS LIMITS. THE CONTROL TUBE AND THE BEARINGS WERE CHANGED.
